Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the ground state energy of the translation invariant Pauli-Fierz model


Authors: Jean-Marie Barbaroux, Thomas Chen, Vitali Vougalter and Semjon Vugalter
Journal: Proc. Amer. Math. Soc. 136 (2008), 1057-1064
MSC (2000): Primary 81Q10
Published electronically: November 23, 2007
MathSciNet review: 2361881
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we determine the ground state energy of the translation invariant Pauli-Fierz model to subleading order $ O(\alpha^3)$ with respect to powers of the finestructure constant $ \alpha$ and prove rigorous error bounds of order $ O(\alpha^{4})$. A main objective of our argument is its brevity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 81Q10

Retrieve articles in all journals with MSC (2000): 81Q10


Additional Information

Jean-Marie Barbaroux
Affiliation: Centre de Physique Théorique, Luminy Case 907, 13288 Marseille Cedex 9, France, and Département de Mathématiques, Université du Sud Toulon-Var, 83957 La Garde Cedex, France
Email: barbarou@univ-tln.fr

Thomas Chen
Affiliation: Department of Mathematics, Princeton University, Fine Hall, Washington Road, Princeton, New Jersey 08544
Email: tc@math.princeton.edu

Vitali Vougalter
Affiliation: Mathematics Department, 202 Mathematical Sciences Bldg, University of Missouri, Columbia, Missouri 65211-4100
Email: vitali@math.missouri.edu

Semjon Vugalter
Affiliation: Mathematisches Institut, Ludwig-Maximilians-Universität München, Theresien- strasse 39, 80333 München, and Institut für Analysis, Dynamik und Modellierung, Universität Stuttgart
Email: wugalter@mathematik.uni-muenchen.de

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09241-6
PII: S 0002-9939(07)09241-6
Received by editor(s): December 29, 2006
Published electronically: November 23, 2007
Communicated by: Michael I. Weinstein
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.